| Model Number |
1516-50-305 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Adhesion(s) (1695)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized x2.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2019 indicate the patient received a right total knee revision due to suspected tibial loosening.Upon entering the joint, scar tissue was debrided.The tibial component was loose at the cement to implant interface.The femoral and patella component were not revised, no indication of deficiencies.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016.Dor: (b)(6) 2019; right knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary:no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.